Home*SHOP BY BRANDETHICSETHICS Paracetamol RAPID 500mg Tablets 20 - Quantity Restriction (5) Applies - Expiry 08/22 - Discontinued Product

ETHICS Paracetamol RAPID 500mg Tablets 20 - Quantity Restriction (5) Applies - Expiry 08/22 - Discontinued Product

ETHICS Paracetamol RAPID 500mg Tablets 20 - Quantity Restriction (5) Applies - Expiry 08/22 - Discontinued Product
Always read the label and use only as directed.

 

ETHICS Paracetamol RAPID 500mg Tablets 20 - Quantity Restriction (5) Applies - Expiry 08/22 - Discontinued Product


Price 
NZ$ 2.95

Quantity
Add to cart

This product qualifies for Autoship.  What's this? Earn 1 Pharmacy Direct Rewards on this item.  What's this?

ETHICS Paracetamol RAPID 500mg Tablets 20 - Quantity Restriction (5) Applies - Expiry 08/22 - Discontinued Product
ETHICS Paracetamol RAPID 500mg Tablets 20
 

For effective temporary relief of pain and discomfort associated with headache/tension headache, migraine headache, toothache, muscular aches, cold and flu symptoms, sore throat and period pain.  Helps reduce fever.

  • Fast relief of pain
  • Tablet disintegrates up to 5x faster than a standard Ethics Paracetamol tablet providing fast effective temporary pain relief
  • Disintegrates in approximately 40 seconds
 

 

 

 

Active Ingredients:
Each tablet contains:
Paracetamol 500mg
 

Dosage:
Adults & adolescents over 12 years: 1-2 tablets repeated every 4-6 hours if necessary.
 
Maximum of 8 TABLETS  in any 24 hours. Do not exceed stated dose
 

Warnings:
  • Use only as directed.
  • For the temporary relief of pain and fever. Incorrect use could be harmful.
  • Consult your healthcare professional if symptoms persist.

 


  • Overall Rating 0
  • There have been no reviews for this product.

Find Products

  • By Category
  • By Condition